# SDR CA081105006

- Difficulty date: October 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 40,506 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB SHORTLY AFTER T/O, THE NR 2 ENGINE HAD AN UNCOMMANDED AUTOFEATHER AND SUBSEQUENT OVERTORQUE. THE CREW SHUT THE ENGINE DOWN AND THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE TORQUE SIGNAL CONDITIONER UNIT AND THE TORQUE SENSOR. MM REQUIREMENTS ARE BEING PERFORMED FOR THE OVERTORQUE CONDITION BEFORE A DECISION FOR FURTHER ACTION IS TAKEN.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
